# SDR SWAA2018091725285

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 29,267 hours, 17,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10271
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC FAILED INSPECTION.  R&R SLIDE IAW MT.
